# SDR SWIA202054981

- Difficulty date: September 28, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5240 · Service Doors
- Part: Rod End
- Part number: 601R3897131
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA.  REMOVED CORROSION AND REPAIRED SERVICE DOOR AFT PAN, REF BOMBARDIER REO.  VALID FOR 6000 FLIGHT HOURS FROM THE TIME OF INCORPORATION OF THIS REO.  PART NUMBER: 601R38302-91-DOOR ASSEMBLY, SERRVICE/EMERGENCY EXIT, SERIAL NUMBER: 7877, POSITION: ONLY REMOVED AND REPLACED SERVICE DOOR AFT PAN, IAW REO AND CRJ 200 SRM AND SKY CARD WEIGHT CHANGE NEGLIBLE, REF ATTACHED 337.
